Chronic Or Severe Diarrhea With Damage To The Intestinal Villi And Malabsorption Indicate Sprue-Like Enteropathy
SUMMARY: An article from the January 2014 edition of the Pharmacy and Therapeutics (P&T®) medical journal includes an article, “Olmesartan and Drug-Induced Enteropathy” (PDF format), which provides some valuable information concerning the symptoms and diagnosis of this recently found Benicar side effect.
Patients taking Benicar should be aware of the various symptoms that may be related to sprue-like enteropathy and, if those occur, report them to the prescribing doctor or one of their other physicians.
Meanwhile, some Benicar drug injury lawsuits have been filed against the drug company Daiichi Sankyo for their alleged failure to adequately or timely warn doctors and patients about the apparent link between Benicar and sprue-like enteropathy.[Read this article in full at original source]
Learn more on our Benicar Information Page
Benicar / Benicar HCT / Azor / Tribenzor
Free Case Evaluation
Strictly Confidential, No Obligation.